The DS clinic called today and left a message, I called them back and left a message telling them to call me on my cell phone....they called at home and talked to my DH (UGH...you can't tell a man any important medical information...what were they thinking?!?!?) His messages was they want the pharmacies phone number because they want to start him on meds for his thyroid!! He could give me no numbers (phone or TSH, T3 or T4 levels)!! I had to call and leave another message plus was also told to call back before 8!!!
Well, excuse the bleep out of me!! Somebody want to explain to me why my wife always makes me take these calls, make these calls, follow all this stuff, speak to the doctors, etc., and so forth, ad nauseum? Hey, I'm not saying she's not a great mom and a good wife. The best. But somebody want to ask her how long it was before she took out a contact lens? Or better yet, put one in? No, no. I don't think there's any problem with me taking these calls in my house. Now, doctor's office leaving info with my MIL. Now, that's a different kettle of something. Oh, and a link that might be helpful thyroid.about.com/cs/newsinfo/l/bltest_values.htm -- Bob
Post by momofrussell on Aug 8, 2007 20:24:49 GMT -5
was this the 1st time his levels were out of whack Connie? Or is this a test they repeated? I know usually they do the tests more then once to figure out if it's a fluke or not.. I'd assume they've tested Collin's thyroid before?
Adrienne, wife of Kevin, mom of Regan 19, Russell (DS, Autism, Visually Impaired) 14 and Reece 11.
Collin has been having abnormal TSH levels for several years now. We have been having it tested about every 6-9 months.
He will have a normal one then the next will be abnormal by only a tenth or two, then the next couple of test will be normal, then we are back to abnormal. This last test was the worst...his TSH was 6.9 which still isn't that high but enough to make them want to put him on some synthroid.
Collin has been on the Synthroid for a little over a week now and for the past 2 days has had really bad diarrhea with no other symptoms. The diarrhea is so bad I have thrown I don't know how many pairs of unders away because I refuse to wash them out....YUCK!!
I can't find anything about this being a common side effect. I know one of the symptoms is constipation but this just the complete opposite...almost like water. Any ideas?
Connie I just searched Synthroid side affects and came up with this...
What are the possible side effects of Synthroid? • If you experience any of the following serious side effects, stop taking Synthroid and seek emergency medical attention: · an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives); · vomiting; or · chest pain, irregular heartbeat, shortness of breath. • Other, less serious side effects may be more likely to occur. Continue to take Synthroid and talk to your doctor or try another similar medication if you experience · tremor, nervousness, or irritability; · headache; · insomnia; · diarrhea, changes in appetite, or weight loss; · leg cramps; · menstrual irregularities; or · fever, sweating, or heat sensitivity. • Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
It does mention diarrhea, so maybe you want to check with your Doc tomorrow.